# SDR 2002FA0000776

- Difficulty date: March 13, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N948CC
- Make and model: Beech E-90
- Aircraft serial: LW236
- Engine: Pwa PT6*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Collapsed
- Location: Deice System
- Part time: 8,773 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT STATION 277 IS THE HEATER REGISTER LOCATED FORWARD OF THE LAVATORY.  TWO INCHES FROM THE HEAT DUCTING IN THIS AREA IS THE (1010 EV A .6250 IMPERIAL) TUBING THAT SUPPLIES PNEUMATIC PRESSURE TO THE EMPENNAGE DEICE BOOTS.  THIS EMPENNAGE DEICE BOOT TUBING WAS COLLAPSED FROM APPROXIMATELY 11 INCHES AFT OF STATION 277 TO APPROXIMATELY NINE INCHES FORWARD OF STATION 277.  THIS DUCTING SHOWED SIGNS OF HEAT DISTRESS THROUGHOUT THE RUN UNDER THE RIGHT CABIN FLOORBOARDS, THOUGH NOT AS SEVERE AS WHERE THE DUCTING NECKS DOWN TO A SMALLER DIAMETER.
